MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number NM-400U-0425
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Injection needle failed to deploy.Device appears to be missing a component that connects the needle to the handle.

Brand Name
SINGLE USE INJECTOR
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
800 west park drive
westborough MA 01581
MDR Report Key18502131
Report Number18502131
Device Sequence Number15490440
Product Code FBK
UDI-Device Identifier04953170422577
UDI-Public(01)04953170422577(17)250331(10)24V
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2023
Report Date (Section F) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNM-400U-0425
Device Catalogue NumberN6139730
Device Lot Number24V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/06/2023